# SDR DALA2015120607418

- Difficulty date: November 25, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 908-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 30 CORROSION IN BETWEEN BS  908 - 927.  REPLACED THE STR IAW SRM 51-40-02, PAGES 1 THRU 4 AND 51-40-05, PAGES 1 THRU 5.
